MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE, FABRIC LEG STRAPS, 19 OZ., STERILE; DISPOS-A-BAG

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE, FABRIC LEG STRAPS, 19 OZ., STERILE; DISPOS-A-BAG
Catalog Number 150719
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
The patient stated the leg bag hurt him at night, and he had to adjust the bag because it got stuck.He also stated that it did not fill up the way it should.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿bag will not expand/vinyl stuck together¿ with a potential root cause of "static or positive air pressure".The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿released bard® dispoz-a-bag® disposable urinary leg bag with flip-flo¿ drainage valve a medical grade vinyl leg bag to be used with male external catheters.Foley catheters or most other types of urinary catheters.Directions for use: 1.Separate notches within circles.Pull straps through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing (catalog no.150615 or 4a4194).4.To empty dispoz-a-bag, push green lever on flip-flo valve out and down.Important: be sure to reclose flip-flo valve after emptying bag.5.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations.Bard dispoz-a-bag accessories: ¿ leg bag holder ¿ 1-3/4¿ wide leg bag strap ¿ deluxe fabric leg bag straps ¿ extension tubing contact c.R.Bard, inc.At the number below for information on these and other accessories.Il7014 labeling issue date: 10/96 in the event 3 years have elapsed between this date and the product use, the user should contact c.R.Bard, inc.To see if additional product information is available.(telephone number: 1-800-526-4455).Flutter valve inlet".H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
LEG BAG WITH FLIP-FLO VALVE, FABRIC LEG STRAPS, 19 OZ., STERILE
Common Device Name
DISPOS-A-BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9757124
Report Number1018233-2020-01346
Device Sequence Number2910691
Product Code KNX
UDI-Device Identifier00801741050855
UDI-Public(01)00801741050855
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150719
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1